On July 8th 2015 i was admitted to the hospital coughing up blood the next day they ran a scan on my lungs and i had a large clot in both lungs and some small ones they started me on heparin drip and the next day on warfarin i was released a week later and now im on oxygen. But my question is i have been having burning in my chest today, is this normal after pe ? My doctor only wants me to come back every 3 months for inr check. I have severe anxiety and feel depressed most days..
Bi-lateral embolism and dvt?
- 23 Sep 2015 by Connie50
- 28 Sep 2015
- pulmonary embolism, deep vein thrombosis (dvt), deep vein thrombosis, deep vein thrombosis - prophylaxis, heparin, blood, hospital, lungs, lung
Added 23 Sep 2015:
My dvt is in my right leg behind the knee , doctor said thats what caused the blood clots in my lungs
FYI, the clots are dissolved by tPA (Tissue Plasminogen Activators) or PLAT drips. Thereafter, you are put on anti-coagulants (Blood Thinners) to prevent new clots from forming. (mostly, in the legs)
Yes, an admit to ICU is very depressing and the discomfort remains even after discharge. The burning pain in your chest (lungs) could be the healing that is taking place because of richer oxygen intake.
Nevertheless, please contact a Hematologist. Also doing PT-INR checks are done once a week for two weeks after discharge, then extended once a fortnight for 2 months and later once a month for at least 5 years if the readings are within the range. The frequency changes if the dosage has to be changed. In my case, I have been on the same dosage for a year now (I had a DVT 7 years ago) but my Hematologist insists that I do the PT-INR test every month (presumably, because I have another blood condition). Take Care.
- Heparin Information for Consumers
- Heparin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Heparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 1 answer
Posted 12 Mar 2012 • 1 answer
Posted 5 Jun 2012 • 1 answer
I have dvt and pulmonary embolism I'm on warfarin for 2 months and wearing compression sock. I have?
Posted 21 Aug 2013 • 1 answer
Posted 15 Apr 2014 • 2 answers